# SDR DL73K970317

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5520 · Elevator Structure
- Part: Attach Lugs
- Part number: 1524216106
- Condition: Worn
- Location: Lt/Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR NR 3 AND NR 4 HINGE FITTING ATTACH LUGS AND LT ELEVATOR NR 4 AND NR 6 HINGE FITTING ATTACH LUGS WERE FOUND ELONGATED AND SCORED ON THE INNER CLEVIS LUG FACE.  REFER TO ERA 361171-14 REV A FOR LOCATION AND REWORK DIMENSIONS.  THE FITTINGS ARE MACHINED FROM 7075-T7351 BARE PLATE.
